# SDR USAA2009072391903

- Difficulty date: July 22, 2009
- Submitted: July 23, 2009
- Operation: Air carrier
- Aircraft: N169UW
- Make and model: Airbus A321-211
- Aircraft serial: 1455
- Aircraft time: 29,983 hours, 10,690 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Part number: 7012956200
- Condition: Defective
- Location: Lt Aft Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LOG PAGE 8454886 - FLT 723-PHL - EMERGENCY EGRESS SYSTEM - CIDS MASTER CAUTION LIGHT ON.  MAINTENANCE FOUND LEFT AFT EXIT DOOR ASSIST BOTTLE LOW.  REMOVED AND REPLACED CHARGING VALVE AND PERCUSSION MECHANISM SEALS PER TROUBLESHOOTING MANUAL 52-22-00-860-005 AND CHARGED TO PROPER LEVEL.
